# SDR ASAA1077407

- Difficulty date: February 11, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 36,105 hours, 16,235 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 186A200014
- Part serial: 000440
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB RIB STA 92.7 HAS CRACKED VERTICAL STIFFENERS IN 4 PLACES.
